Nurofen for Children Baby 100mg/5ml Oral Suspension is a liquid ibuprofen suspension that provides pain and fever relief for babies from 3 months age and weighing over 5kg.
• Suitable for babies from 3 months and weighing over 5kg.
• Starts to get to work in 15 minutes to relieve fever.
• Up to 8 hours fever relief.
• Contains Ibuprofen for anti-inflammatory properties.
• Non-drip syringe for accurate and easy dosing.
• Reduced fever (including fever caused by immunisation).
For the relief of mild to moderate pain such as: Teething, toothache, sore throats, ear ache, headache, minor aches, sprains. Relieves symptoms of cold and flu.
Nurofen for Children 3 months to 12 years Strawberry 100mg/ml Oral Suspension. Contains ibuprofen. For pain and fever relief. Always read the label.
For over 30 years, Nurofen has helped to provide millions of people with pain relief.
Shake the bottle before usage. Remove the cap by squeezing downwards and turning to the left.
Firmly push the syringe into the opening in the neck of the bottle.
Turn the bottle upside down. Gently pull the plunger and draw the suspension to the required mark.
Turn the bottle over again and carefully remove the syringe by turning.
Place the end of the syringe into the child's mouth. Slowly push the plunger and gently administer the suspension.
Replace the cap after use. Wash the syringe in warm water and leave to dry. Keep out of reach and sight of children.
• NFC starts to work in (just) 15 minutes to reduce fever
• Nothing reduces fever faster
• Nothing relieves fever for longer, day or night.
• NFC is more effective than paracetemol at reducing fever from 4 hours post-dose
*For verification please write to PO box 4044, Slough, SL1 0NS
|Age||Body weight (kg)||Recommended dosage|
|•||Infants 3-6 months weighing more than 5kg||5 - 7.6||One 2.5ml dose may be taken 3 times in 24 hours.|
|•||Infants 6-12 months||7 - 7.9||One 2.5ml dose may be taken 3 to 4 times in 24 hours.|
|•||Children 1-3 years||10 - 16||One 5ml dose may be taken 3 times in 24 hours.|
|•||Children 4-6 years||17 - 20||7.5ml (5ml + 2.5ml spoonful) may be taken 3 times in 24 hours.|
|Nurofen for Children Baby Liquid||Nurofen for Children Sachets||Nurofen for Children Chewable Capsules||Nurofen for Chidlren Cold, Pain and Fever Liquid|
|Format||Suspension||Liquid Sachets||Soft Chews||Suspension|
|Size||100ml||8x5ml, 16x5ml||12 chewable capsules||100ml|
|Age-range||+3 months and weighing over 5kg.||3 months - 9 years||7 - 12 years||3 months - 9 years|
Warning: Do not exceed the stated dose.Do not give this product if your baby or child:
• Is under 3 months old or weighs less than 5kg.
• Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding.
• Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers.
• Is taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
• Has a fructose intolerance.
Speak to your doctor or pharmacist before giving this product if baby or child:
• Has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
If you are an adult taking this product:
Speak to a pharmacist or your doctor before taking if you are: pregnant, trying to get pregnant, elderly or a smoker.
Please read the leaflet for further details.
Each 5ml of Oral Suspension contains 100mg Ibuprofen. Also contains: Maltitol Liquid, Glycerol.
Nurofen for Children 3 months to 9 years Strawberry 100mg/ml Oral Suspension. Contains ibuprofen. For pain and fever relief. Always read the label.
We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.
We are registered with the GPhC (9011308).
We are powered by Chemist Direct, the UK's largest online pharmacy service.